Advertisement

Almost exchangeable sequences of random variables

  • Istvan Berkes
  • Haskell P. Rosenthal
Article

Keywords

Stochastic Process Probability Theory Mathematical Biology Exchangeable Sequence 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Aldous, D.J.: Limit theorems for subsequences of arbitrarily-dependent sequences of random variables. Z. Wahrscheinlichkeitstheor. Verw. Geb. 40, 59–82 (1977)Google Scholar
  2. 2.
    Aldous, D.J.: Subspaces of L 1 via random measures. Trans. Am. Math. Soc. 267, 445–463 (1981)Google Scholar
  3. 3.
    Baxter, J.R., Chacon, R.V.: Compactness of stopping times. Z. Wahrscheinlichkeitstheor. Verw. Geb. 40, 169–182 (1977)Google Scholar
  4. 4.
    Berkes, I., Péter, E.: Exchangeable r.v.'s and the subsequence principle. Z. Wahrscheinlichkeitstheor. Verw. Geb. [To appear]Google Scholar
  5. 5.
    Dacunha-Castelle, D.: Indiscernability and exchangeability in L p-spaces. Proc. Aarhus Seminar on random series, convex sets and geometry of Banach spaces. Aarhus Universitet, various publications 25, 50–56 (1975)Google Scholar
  6. 6.
    Dacunha-Castelle, D., Krivine, J.L.: Sous-espace de L 1. Isr. J. Math. 26, 320–351 (1977)Google Scholar
  7. 7.
    Garling, D.J.H.: Stable Banach spaces, random measures an Orlicz function spaces. Probability Measures on Groups (H. Heyer, ed.). Lect. Notes Math., no. 928 Berlin-Heidelberg-New York: Springer 1982Google Scholar
  8. 8.
    Henson, W.: (in preparation).Google Scholar
  9. 9.
    Kadec, M.I, Pełczynski, A.: Bases, lacunary sequences and complemented subspaces in the spaces L p. Stud. Math. 21, 161–176 (1962)Google Scholar
  10. 10.
    Krivine, J.L.: Sous-espaces de dimension finie des espaces de Banach reticulés. Ann. Math. 104, 1–29 (1976)Google Scholar
  11. 11.
    Krivine, J.L., Maurey, B.: Espaces de Banach stables. Isr. J. Math. 39, 273–295 (1981)Google Scholar
  12. 12.
    Loève, M.: Probability Theory. Princeton: D. Van Nostrand 1963Google Scholar
  13. 13.
    Lindenstrauss, J.: A short proof of Liapounoff's convexity theorem. J. Math. Mech. 15, 971–972 (1966)Google Scholar
  14. 14.
    Lindenstrauss, J., Tzafriri, L.: Classical Banach Spaces; Lect. Notes Math. no. 338. Berlin-Heidelberg-New York: Springer 1973Google Scholar
  15. 15.
    Maharam, D.: On homogeneous measure algebras. Proc. Natl. Acad. Sci USA 28, 108–111 (1942)Google Scholar
  16. 16.
    Rosenthal, H.P.: On the span in L pof sequences of independent random variables # II. Proc. 6th Berkeley Symposium on Math. Stat. and Probab. 2, 149–167 (1972)Google Scholar
  17. 17.
    Rosenthal, H.P.: On subspaces of L p. Ann. Math. 97, 344–373 (1973)Google Scholar
  18. 18.
    Rosenthal, H.P.: On a theorem of J.L. Krivine concerning block finite-representability of l pin general Banach spaces. J. Func. Anal. 28, 197–225 (1978)Google Scholar
  19. 19.
    Strassen, V.: The existence of probability measures with given marginals. Ann. Math. Stat 36, 423–429 (1965)Google Scholar

Copyright information

© Springer-Verlag 1985

Authors and Affiliations

  • Istvan Berkes
    • 1
    • 2
  • Haskell P. Rosenthal
    • 1
    • 2
  1. 1.Department of MathematicsHungarian Academy of SciencesBudapestHungary
  2. 2.Department of MathematicsThe University of TexasAustinUSA

Personalised recommendations